It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I, too, had very, very dry lips (looked like I was lost in the sahara desert without water for a week, some headaches. But what did freak me out was my hair began to fall out more than "usual" when I brushed in the morning. I had real panic attacks that I was going bald. But this and all other side effects stopped once my treatment was finished.

I am on Diane-35 now and Retin-A .1% and my acne is coming back along with seborrheic dermatitis. It has prgressively gotten worse since October of last year, when it began to come back.

I don't know what to do! Seborrheic dermtitis is scaling and flaking of skin and looks really dry (cracked lips, patches along the hairline and nose and cheeks mixed up with pimples everywhere).

What to do?





All times are GMT -7. The time now is 01:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!